# SDR CHQA000583

- Difficulty date: November 8, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N265
- Make and model: Emb EMB-145LR
- Aircraft serial: 145226
- Aircraft time: 12,269 hours, 9,313 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Battery Harness
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY EXIT LIGHTS WERE FOUND TO BE INOP IN DCA.  THE AIRCRAFT WAS FERRIED TO SDF FOR REPAIRS.  REMOVED AND REPLACED NR 4 EMERGENCY LIGHT BATTERY AND RESECURED THE CONNECTOR ON THE NR 1 EMERGENCY LIGHT BATTERY.  OPS CHECKS GOOD PER EMB 145 AMM 33-50-00.
